# SDR QXEA2015112300598

- Difficulty date: November 6, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,638 hours, 22,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11, PN 85328210-115 REQUIRE REPLACEMENT.  REMOVED DRIP ANGLE, PN 85307495-112 FROM FS 712.00 TO FS 216.00.  REF SRM 51-42-05, REPAIR 01.  DRIP ANGLE DRILLED AND LOCATED AND COUNTERSINK TO NEW SEAT TRACK REF SRM 51-40-07, REF ITEM 7.  REMOVED SEAT TRACK NR 12 TO SEAT TRACK NR 11 SPLICE REF SRM 51-40-15, REPAIR 01. SPLICE HOLES COMMON TO STEAT TRACK NR 11 LOCATED DRILLED AND C-SINK, REF SRM 51-40-07, REF ITEM 8.  REMOVED FASTENERS FROM SPLICE ADJACENT TO SEAT TRACK NR 10 AND SEAT TRACK NR 11 REF SRM 51-40-15.  FASTENERS COMMON TO SEAT TRACK NR 10 AND NR 11 SPLICE INSTALLED REF SRM 51-42-05, 51-40-15, DWG 85328201, REV E.  REMOVED 10EA BOLTS FROM "X" SUPPORT BRACKETS ADJUST TO SEAT TRACK NR 11, REF SRM 51-41-00.  10EA BOLTS INSTALLED NEW SEAT TRACK NR 11 SRM 51-41-00, DWG 85328201, REV E.  REMOVED SEAT TRACK NR 11, PN 85328210-115, REF SRM 51-40-15, REPAIR 01.  SEAT TRACK NR 11, PN 85328210-115 INSTALLED REF DWG 85328201-115, REV E.  NEW SEAT TRACK 11, PN 85328210-115, LOCATED AND DRILLED REF SRM 51-40-07.  DRIP ANGLE F, PN 85307495-112, INSTALLED REF SRM 51-42-05.  SPLICE COMMON TO SEAT TRACK NR 11 AND NR 12 INSTALLED REF SRM 51-42-05,51-40-15, DWG 85328201, REV E.  7 EA WIRE BUNDLES INSTALLED TO NEW SEAT TRACK NR 11, REF WM 20-12-10.
